

APRIL MTAC MEETING

Tuesday, April 9, 2024 1:00 PM – 5:00 PM

1:00 PM – 1:05 PM	Welcome and Introductions Chairman Remarks	Steve Monteith – MTAC USPS Co-Chair Lisa Wurman – MTAC Industry Co-Chair
1:05 PM – 2:05 PM	PMG Remarks-State of the Business	Louis DeJoy Postmaster General and Chief Executive Officer
2:05 PM – 2:15 PM	10-minute break	
2:15 PM – 2:25 PM	Special Recognitions	MTAC Leadership
2:25 PM – 2:55 PM	Package Updates	Heather Dyer Vice President, Chief Information Security Officer
		Angela Lawson Vice President, Technology Applications
2:55 PM – 3:10 PM	15-minute break	
3:10 PM – 4:10 PM	Outlook 2024	Ryan Miller Director, Partnerships – IPG Media Lab
4:10 PM – 4:25 PM	NPF Update	Maureen Goodson Executive Director, National Postal Forum
		Lindsey Taylor Director, Industry Engagement Outreach
4:25 PM – 4:55 PM	July 2024 Rate Update	Sharon Owens VP, Pricing & Costing
4:55 PM – 5:00 PM	Closing Remarks	Steve Monteith, Lisa Wurman
5:00 PM – 7:00 PM	MTAC Networking Reception	All

APRIL MTAC MEETING

Wednesday, April 10, 2024 8:30 AM – 3:30 PM

HOMEROOM

8:30 AM – 9:30 AM	Customer Experience/Operations collaboration	Marc McCrery & Tony Impronto

15-minute break

9:45 AM – 11:15 AM	Session #1 – Entry, Payment, Product	Leader
		Rose Flanagan
Angela Lawson	VP, Technology Applications	
Margaret Pepe	Executive Director, Product Management	

Lunch 11:15 AM – 12:30 PM

12:30 PM – 1:15 PM	Session #2 – Service Precision	Leader
		Tom Glassman
Tony Impronto	Director, Post Office Operations	
Mariel Felix	A/Manager, Delivery Policy & Practices	
Fontell Peart	Director, HQ Operations Integration & Support	
Sukhdev Uppal	Director, Mail Transport Equipment	

15-minute break

1:30 PM – 3:00 PM	Session #3 – Data, Technology, Addressing	Leader
		Adam Collinson represented by Bob Schimek
Steve Dearing	VP, Chief Data & Analytics Officer	
Gary Reblin	VP, Innovative Business Technology	

3:00 PM – 3:30 PM	Session #4 – Package Discussion	
Amanda Kirschner	Director, Mail and Package Information Systems	
Vicki Bosch	Director, Acceptance Technology Services	
Kellie Painter	Manager, Product Preparation and Payment	

15-minute break

Industry MTAC Business Meeting 3:45 pm – 4:45 pm Ben Franklin Room (Members Only Closed Session)